# SDR CALA2025021902371

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 83,139 hours, 30,030 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST ODOR DURING DESCENT UPDATE CREW DEBRIEF WITH TOMC. CREW REPORTED "EXHAUST" ODOR IN C ABIN DURING DESCENT. NO VISIBLE SMOKE NOTED. CREW ESTIMATE AT AP PROX FL 200 ODOR OCCURRED. ODOR WAS IDENTIFIED AS SIMILAR TO JET EXHAUST SMELL WHEN ON GROUND AROUND OTHER A/C.  FLAPS WERE UP A LL COCKPIT AIR COND INDICATIONS NORMAL NO PACK OR BLEED AIR FLUCTUATIONS. RAM AIR DOORS NORMAL.   FOUND #2 ENGINE OIL OVERSERVICED. CORRECTED ISSUE.  RAN BOTH ENGINES AND APU. DID NOT SMELL ANY EXHAUST SMELL. FIM 71-05 TASK 807.  FIM 21-00-806
